NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hello doc.i got malaria thypiod n my sugar level is high . now i have got stomach ache . please can you tell me whats wrong. what can i take to relieve the pain "

    User Avatar
    A 19 years year old female asked:
    2 years ago
    hello doc.i got malaria thypiod n my sugar level is high . now i have got stomach ache . please can you tell me whats wrong. what can i take to relieve the pain
    Dr. Femi O answered:
    2 years ago
    hello,how did you know you have malaria and typhoid?did you present your complaints to a doctor and got tested?have you had blood sugar test?what area of your abdomen is the pain?is it aching or peppery?knowing this will help us know what the problem is and how you can tackle it.meanwhile, if the pain is serious,please go to a hospital immediately.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app